# SDR SWAA2025012282750

- Difficulty date: January 3, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,203 hours, 14,872 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT HATCH ESCAPE STRAP HOOK HAS CORROSION.<[01] REMOVED AND REPLACED L/H EMERGENCY EXIT HATCH ESCAPE STRAP IAW B737-800 SRM 51-40-02 & AMM 25-61-10-400-802.;[02] REMOVED AND REPLACED L/H EMERGENCY EXIT HATCH ESCAPE STRAP IAW B737-800 SRM 51-40-02 & AMM 25-61-10-400-802 & AIPC 25-61-10-03. PN: 416A1531-16 BN: 572714.;[03] REMOVED AND REPLACED L/H EMERGENCY EXIT HATCH ESCAPE STRAP IAW B737-800 SRM 51-40-02 & AMM 25-61-10-400-802 & AIPC 25-61-10-03. PN: 416A1531-16 BN: 572714.
